# SDR SWIA202501270088

- Difficulty date: November 19, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 39,683 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT THE ACCUMULATOR BRACKET F.S. 200 LBL 40.     (C-CHECK RO 1/26/2025)     REPAIRED CRACK AT THE ACCUMULATOR BRACKET IAW CRJ 200 SRM REO 601R53-11-081TASK CARD 51-900-1003-SKY COMPLETED.  M-337 ATTACHED
